Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a conjecture of D. C. Murdoch concerning primary decompositions of an ideal


Author: Kim Lin Chew
Journal: Proc. Amer. Math. Soc. 19 (1968), 925-932
MSC: Primary 16.20
DOI: https://doi.org/10.1090/S0002-9939-1968-0227212-6
MathSciNet review: 0227212
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. E. Barnes, Primal ideals and isolated components in noncommutative rings, Trans. Amer. Math. Soc. 82 (1956), 1-16. MR 0078347 (17:1179e)
  • [2] W. E. Barnes and W. M. Cunnea, Ideal decompositions in Noetherian rings, Canad. J. Math. 17 (1965), 178-184. MR 0170903 (30:1138)
  • [3] C. W. Curtis, On additive ideal theory in general rings, Amer. J. Math. 74 (1952), 687-700. MR 0049161 (14:127b)
  • [4] L. Lesieur et R. Croisot, Théorie Noethérienne des anneaux, des demi-groupes et des modules dans le cas non commutatif. II, Math. Ann. 134 (1958), 458-476. MR 0103904 (21:2667)
  • [5] -, Algèbre Noethérienne non commutative, Gauthier-Villars, Paris, 1963.
  • [6] D. C. Murdoch, Contributions to noncommutative ideal theory, Canad. J. Math. 4 (1952), 43-57. MR 0045698 (13:618f)
  • [7] -, Subrings of the maximal ring of quotients associated with closure operations, Canad. J. Math. 15 (1963), 723-743. MR 0153694 (27:3655)
  • [8] J. A. Riley, Axiomatic primary and tertiary decomposition theory, Trans. Amer. Math. Soc. 105 (1962), 177-201. MR 0141683 (25:5080)
  • [9] M. Ward and R. P. Dilworth, Residuated lattices, Trans. Amer. Math. Soc. 45 (1939), 335-354. MR 1501995

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.20

Retrieve articles in all journals with MSC: 16.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0227212-6
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society